# SDR ASAA2014032107288

- Difficulty date: March 21, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 50,912 hours, 28,479 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69169707
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME AT BS 348 HAS A CRACKED ANGLE BELOW S15L.  ACFT GROUNDED.  FABRICATED NEW ANGLE IAW DWG 65-17685 AND INSTALLED IAW SRM 51-40-02-0G-0.
